# SDR A6WA20121008547

- Difficulty date: September 28, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF ROUTINE DMI 53252-5000-0051 TEMPORARY REPAIR TO THE LEFT AILERON L/E PERFORM PERMANENT REPAIR AS REQUIRED.  REMOVED DAMAGED SKIN AND INSTALLED NEW SERVICEABLE L/E SKIN IAW CRJ 200 SRM 51-42-21, 51-42-06.
